CATEGORIES:    
 

Today was a good day!!

By: Faith2565
Mood: Mellow
Date: Jan 26, 2013
Music: None


Today was a good day...learning to take one day at a time...suppose to start meds next week (clinical trial) kinda excited....moving forward....



SHARE THIS BLOG POST



VIEWING 1 - 5 OUT OF 5 COMMENTS

From: jenwho
January 27, 2013, 2:45 pm

Been on meds since 1996----on the side effects-I didn't have many...I originally took Crixivan which greatly made my legs and slimmer  - and placed some extra fat on my stomach and breast, but not much...People think I am a runner due to that-and my neg partner doesn't complain about the larger breast, so that is a plus side effect...Another side effect for me was as simple as underarm smells, I had to use a crystal prior to placing my deodrant on--somehow, the meds changed my armpit smell-that seems odd to me, but I found a way around that...You know your body best and if anything out of the ordinary continues after the 4 to 6 week body getting use to it, let your doctor(s) know...Just remember that your brain will try to trick you into thinking that it might be a side effect, due to the fact that this will be new to you and you won't know what to expect-I went through that and had some panic attacks, but again, communicate, communicate, communicate-you are taking control of your present and future-so proud of you triber, peace, jen



OFFLINE


Alive and Kicking-25 years + That which does not destroy you, only makes you stronger
Activity:

January 27, 2013, 1:57 pm
Wishing for a good outcome, best of luck.

OFFLINE



Activity:

January 27, 2013, 9:26 am
What are some side effects..........

OFFLINE


God First, Family Second and everything else falls into place....
Activity:

January 27, 2013, 8:48 am

 Bite the bullet ..!! its not all bad !!



OFFLINE


'COMPLY OR DIE'
Activity:

January 26, 2013, 7:43 pm

 Thanks....I am finally ready.....



OFFLINE


God First, Family Second and everything else falls into place....
Activity: